Gamma-convergence of quadratic functionals with oscillating linear perturbations
2009 - P. Pedregal, H. Serrano
Nonlinear Analysis 70 (12) 4178-4189 (2009).
We explore the Gamma -convergence of quadratic functionals perturbed by linear terms with oscillatory coefficients. In particular, we are interested in understanding the interaction between the oscillations of the quadratic part and the linear term. We also look at this issue from the perspective of the associated equations of optimality as in homogenization.